# SDR DLL16950950

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1823-1842
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 1823 TO 1842 LBL 71 LBL 44 CORRODED AT FLOOR PANEL ATTACH HOLES, TWO PLACES.  DAMAGE FOUND AT HMV.  REPAIRED PER SRM 53-21-00 PAGES 866 TO 868.
